# SDR DL72S980994

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 300554-14 CODE 4-54-31 PERM REPAIR, NACELLES/THINNER SKIN, NR 2 ENG FS 1151.68.  TIME LIMITED.  REMOVED DAMAGED SKIN, FABD REPAIR PER SRM 54-10-3 FIG 13.  DYE CKD AND FOUND TO BE REMOVED PER PS 900-6-3 NR 1 REF N/R 398.
